# SDR SWAA2021081095312

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FLOOR TO SIDEWALL SUPPORT AT BS727C+18 RBL20 WL 156 ; / [01] EVALUATED CORROSION ON ACB SIDEWALL SUPPORT BS 727C+18'' RBL 20 WL 156 AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2); MEASURES OF CORROSION L=2.0'' X W= 1.5'' X D=0.015'' FROM ORIGINAL THICKNESS OF TH=0.040''; TOOL USED CALIPER ID:ATS2318 S/N:B19006095; DEPTH GAUGE ID: ATS2472 S/N: UNKNOWN THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005THRJ; [02] VERIFIED OUT OF LIMITS AND TO BE REPAIRED ON TTG8Q005THRJ (FLOOR TO SIDEWALL REPLACEMENT); [03] REFERENCE NOT SELECTED FROM DROP DOWN; CORRECT REFERENCE IS SRM 53-00-53-1A-2-A00028 (PERMANENT (NON-DENT DAMAGE TYPES))
